# SDR QXEA2011010600004

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1069-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - RAMP PERSONNEL FOUND 2" DENT ON ACFT JUST FWD OF APU ACCESS DOOR RT SIDE LOCATED BETWEEN FS 1069.75 - FS 1088.20 BETWEEN STR 22 & 23.  COMPLETED INSP AND FOUND DENT TO BE OUT OF LIMITS IAW REO 670-53-00-039.   IAW MFG ENGINEERING, DENT IS WITHIN LIMITS IAW REO 670-53-00-039.  ALL WORK PERFORMED IN CONFORMITY WITH REO 670-53-00-039.  PERFORMED LPI, NO CRACKS NOTED IAW NDTM LPI 51-20-008-230-A01 AND REO 670-53-00-039.  TREATED, PRIMED PAINTED IAW CRJ700 51-21-11-00 AND 51-25-06-00 AND 51-25-16-00.
